# SDR MASA200800342

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 26,590 hours, 25,678 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Condition: Worn
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 FLAP TRACK HAS 3 AREAS OF WEAR.  REPAIRED FLAP TRACK.
